MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK DIALYSIS CLAMSHELL RETAINER ON TRICOT HYDROCOLLOID BUTTERFLY PAD; INTRAVASCULAR CATHETER SECUREMENT DEVICE

BARD ACCESS SYSTEMS STATLOCK DIALYSIS CLAMSHELL RETAINER ON TRICOT HYDROCOLLOID BUTTERFLY PAD; INTRAVASCULAR CATHETER SECUREMENT DEVICE
Catalog Number DI0120
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of juasf406 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (juasf406 ) have been reported from the same facility.
 
Event or Problem Description
It was reported that the statlock allegedly popped open and the patient could not close it.This report addresses the second statlock that the patient had.No patient injury reported.

Brand Name
STATLOCK DIALYSIS CLAMSHELL RETAINER ON TRICOT HYDROCOLLOID BUTTERFLY PAD
Common Device Name
INTRAVASCULAR CATHETER SECUREMENT DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key5954565
Report Number3006260740-2016-00491
Device Sequence Number839717
Product Code KMK
UDI-Device Identifier00801741081637
UDI-Public(01)00801741081637(17)190430(10)JUASF406
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Catalogue NumberDI0120
Device Lot NumberJUASF406
Was Device Available for Evaluation? No
Event Location Outpatient Treatment Facility
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1